# SDR NACA20250717003

- Difficulty date: May 20, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BALLMAT FOUND AFT CARGO DOOR FLOOR FRAME UPPERFLANGE EXFOLIATED/ BLOWN OUT STA 1380 RBL 14.   ACCOMPLISHED EA NO. 767-5360-73-B0524 REV IR ON AFT CARGO FLOOR FRAME UPPER FLANGE STA 1395 RBL 5 AND RBL 25.
